Heart reaction probed as possible rare vaccine link in teens

Authorities are looking into a rare side effect being reported in teens after the second dose of COVID-19 vaccine

LINCOLN, Neb. (AP)- Health authorities are trying to determine whether heart inflammation that can occur along with many types of infections could also be a rare side effect in teens after the second dose of COVID-19 vaccine.

An article on seven U.S. teen boys in several states was published online Friday in Pediatrics. It’s among the latest reports of heart inflammation discovered after COVID-19 vaccination but there is no proven link.

The boys received Pfizer shots in April or May and developed chest pain within a few days. None became critically ill. Authorities say vaccination benefits far outweigh any potential risk.

COVID CONTINUED:CDC monitoring possible COVID vaccine side effect in teens

Have you or someone you know experienced side effects from the vaccine? Tell us about it below. 

Submit Your News

  • Drop files here or

Categories: Coronavirus, Health, News